CSpace  > 计算数学与科学工程计算研究所
AN EFFICIENT NUMERICAL METHOD FOR CAVITATION IN NONLINEAR ELASTICITY
Xu, Xianmin1; Henao, Duvan2
2011-08-01
Source PublicationMATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES
ISSN0218-2025
Volume21Issue:8Pages:1733-1760
AbstractThis paper is concerned with the numerical computation of cavitation in nonlinear elasticity. The Crouzeix-Raviart nonconforming finite element method is shown to prevent the degeneration of the mesh provoked by the conventional finite element approximation of this problem. Upon the addition of a suitable stabilizing term to the elastic energy, the method is used to solve cavitation problems in both radially symmetric and non-radially symmetric settings. While the radially symmetric examples serve to illustrate the efficiency of the method, and for validation purposes, the experiments with non-centered and multiple cavities (carried out for the first time) yield novel observations of situations potentially leading to void coalescence.
KeywordCavitation nonconforming FEMs gradient flow
DOI10.1142/S0218202511005556
Language英语
Funding ProjectState Scholarship Fund of China ; State Key Laboratory of Scientific and Engineering Computing of China
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000294119500006
PublisherWORLD SCIENTIFIC PUBL CO PTE LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/11556
Collection计算数学与科学工程计算研究所
Corresponding AuthorXu, Xianmin
Affiliation1.Chinese Acad Sci, Inst Computat Math & Sci Engn Comp, Beijing 100190, Peoples R China
2.Univ Paris 06, CNRS, UMR 7598, Lab Jacques Louis Lions, F-75252 Paris 05, France
Recommended Citation
GB/T 7714
Xu, Xianmin,Henao, Duvan. AN EFFICIENT NUMERICAL METHOD FOR CAVITATION IN NONLINEAR ELASTICITY[J]. MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES,2011,21(8):1733-1760.
APA Xu, Xianmin,&Henao, Duvan.(2011).AN EFFICIENT NUMERICAL METHOD FOR CAVITATION IN NONLINEAR ELASTICITY.MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES,21(8),1733-1760.
MLA Xu, Xianmin,et al."AN EFFICIENT NUMERICAL METHOD FOR CAVITATION IN NONLINEAR ELASTICITY".MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES 21.8(2011):1733-1760.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Xu, Xianmin]'s Articles
[Henao, Duvan]'s Articles
Baidu academic
Similar articles in Baidu academic
[Xu, Xianmin]'s Articles
[Henao, Duvan]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Xu, Xianmin]'s Articles
[Henao, Duvan]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.